# SDR TWAA0019301

- Difficulty date: December 12, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 4,895 hours, 2,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EXIT LIGHTS FOR THE TOP LT AND RT DOORS WERE INOPERATIVE.  REPLACED THE BATTERY PACK. CHECK-C 5-24-00 JFK.
